# SDR UALA2012032301875

- Difficulty date: March 22, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 55,266 hours, 15,447 cycles
- Engine: Pwa PW2037
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOORWAY AT DOOR 2L JUST FWD OF DOORS' LWR FWD CORNER VENT IS MISSING.  REPLACED 1R DOOR MISSING AIR VENT COVER.
